# SDR SWAA2021040640426

- Difficulty date: January 9, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 46,984 hours, 28,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BIN FLOOR PANEL #140BF DAMAGED / REF DMA # 0455661 REMOVED AND REPLACED FLOOR PANEL #140BF IAW 25-52-10 CLEARING# 65776
